# SDR AALA202309053785

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 55,975 hours, 38,115 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING CRACKED AT FR 42. REPLACED HINGE FITTING PER EA 347538.
